# SDR SWIA201438505

- Difficulty date: June 29, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 31,714 hours, 41,616 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 9 EMERGENCY LIGHT IN OVERHEAD BIN DOESN'T WORK, OR FLASHES INTERMITTENTLY.  REPAIRED BROKEN WIRE.  OPS CHECKED GOOD IAW AMM.
